On cyclic multigroup family
DOI:
https://doi.org/10.23755/rm.v37i0.476Keywords:
Multiset, multigroup, cyclic multigroup, cyclic multigroup family.Abstract
In this paper, the concept of cyclic multigroup is studied from the preliminary knowledge of cyclic group which is a well-known concept in crisp environment. By using cyclic multigroups, we then delineate a cyclic multigroup family and investigate its structural properties. It is observed that the union of class of cyclic multigroups generated by ???? is a cyclic multigroup. However, the intersection is an identity cyclic multigroup. In particular, we obtain a series of class of cyclic multigroups generated by ????.
References
S. K. Nazmul, P. Majumdar and S. K. Samanta, On multisets and multigroups, Ann. of Fuzzy Math. and Inform., 6 (2013), 643-656.
A. Rosenfeld, Fuzzy groups, J. Maths. Analy. Appl., 35 (1971), 512-517.
J. A. Awolola and A. M. Ibrahim, Some results on multigroups, Quasigroups and Related
Systems, 24 (2016), 169-177.
A. Syropoulos, Mathematics of multisets, Springer-Verlag Berlin Heidelberg, (2001), 347-358.
D. Singh, A. M. Ibrahim, T. Yohanna and J. N. Singh, An overview of the application multisets, Novisad Journal of Mathematics, 33 (2007), 73-92.
D. E. Knuth, The art of computer programming, Vol. 2: Semi numerical Algorithms, Addison-Wesley, (1981).
J. A. Awolola and P. A. Ejegwa, On some algebraic properties of order of an element of a multigroup, Quasigroups and Related Systems, 25 (2017), 21-26.
P. A. Ejegwa and A. M. Ibrahim, Direct product of multigroups and its generalization, Int. J. Math. Combin., 4 (2017), 1-18.
M. Dresher and O. Ore, Theory of multigroups, American Journal of Mathematics, 60(1938), 705-733.
P. A. Ejegwa and A. M. Ibrahim, Some homomorphic properties of multigroups, Buletinul Academiei de Stiinte a Republicii Moldova, 81 (2017), 67-76.
A. M. Ibrahim and P. A. Ejegwa, Multigroup action on multiset, Ann. Fuzzy Math. Inform., 14(5) (2017), 515-526.
B. M. Schein, multigroup, Journal of Algebra , 111(1987), 114-132.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.